# SDR FDEA201108183338

- Difficulty date: August 18, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TELESCOPIC DUCT CUT-OUT FOUND CRACKED SKIN.  REMOVED IAW AMM 27-80-30-4, REV 70.1.  EXTERNAL REPAIR DOUBLER AND REPAIR FILLER FABRICATED IAW SRM 57-40-01, REV 47 AND INSTALLED IAW SRM 57-40-01, REV 47, FIG 201.   RT WING L/E NR 3 SLAT ASSY RE-INSTALLED IAW AMM 27-80-30-4, REV 70.1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
